# SDR SWIA2024F00631

- Difficulty date: May 25, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT FWD CARGO TIE DOWN SUPPORT PLATE COMMON TO FRAME 581 BETWEEN STRG 27-26L (MARKED)     (C-CHECK RO 8/4/2024)    REPLACED FWD CARGO TIE DOWN SUPPORT PLATE COMMON TO FRAME 581 BETWEEN STRG 27-26L CRJ700 SRM TASK 51-23-00-001-001-A01, SRM TASK 51-42-21-001-001-A01 , SRM TASK 51-42-45-00-001-001-A01 & SRM TASK 51-42-22-001-001-A01 REF. BOMBARDIER DWG. SH670-33600 REV. AD. COMPLIED WITH 51-900-1002-SKY AND SEE CONTINUATION CARD FOR DETAILS
